Jump to content

Search the Community

Showing results for tags 'neuropathy'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 9 results

  1. Hello everyone,❤️ I am a 36 year old male. Today I will be sharing my journey through withdrawing my over 20 years use of Effexor xr 150mg. I was first giving Effexor for depression caused by a separation anxiety. This was during my high school years wile I struggled with feelings of social phobia. Effexor seemed to blunt just about any fears and anxiety I had for a number of years but as time went on more and more side effects emerged some very scary. I tollirated most of sides just from the fear of withdrawal. I had previously had failed at least 3 failed attempts and one cold turk
  2. ________________________________________________ See this post regarding mouthguard issues ________________________________________________ Hi there, all through my withdrawal my right ear has felt blocked,although is actually isnt so my doc says, but since last October i feel like my ears have both become a lot worse, constant pressure/pain in both. Today it is driving me insane as the pain is in my ears, head,jaw and gums. Ok so iv had allergies all my life ie hay fever and cat allergies but can never remember it affecting my ears like this so im not
  3. Hello! I am new here. Please forgive how long this is, but I’m trying to be as concise as possible from the beginning for the moderators (and have a bad habit of digression, ha!). I so appreciate this page. I’ll try to add on my drug signature. But if I don’t do that correctly at first, I apologize in advance, as well as, for any repetitiveness, since my brain isn’t always on par and I just may not feel like overly editing any repeated information in different sections below. Please see my “thoughts about this forum” below “my history and withdrawal symptoms
  4. Hi all , I am 8 months off reinstated sertraline for a month ( by doc) and Aripropazole. History Its around 4 years back when i passed out my college and not get placed even after making to finals in many interviews .. that i decided to write competitive exam for PG. I had taken coaching but just before exam I came back and found myself unable to recall things. My brain is just like nothing in it. I found myself in despair and stopped studying. This fog is happening all the time since my engineering but I managed to get average marks sometimes and sometimes very good . There is more in back
  5. I recently have been working on cleansing my system. i was on several pscyh drugs over the years but olanzapine was hell on steroids. i am on my third year of symptoms. the term 'mad as a hatter' comes from chronic mercury exposure while making hats. looking back on my insanity during withdrawal i have to consider my own mercury exposure and its role in my withdrawal symptoms. while discontinuing olanzapine, i developed verbal tics and jerking movements, similar to tourettes syndrome. there is an article on pubmed of a case from olanzapine withdrawal causing tics. ironically, olanzapine i
  6. Hello, My name is Cathy and I live in Minnesota. I have a long history of depression, numerous meds, ECT, a study for VNS, a study for genotypes, etc. Typically I would get into more detail but it hurts too much to type. I started Nardil about 7-8 weeks ago and was on a steady 60 mg. dose for at least five weeks. Early on I started developing "carpal tunnel" type symptoms. I had done a short MAO trial in the late 80s and remembered when I was on one, I had almost had carpal tunnel surgery. I went off the MAO for other reasons and the symptoms all went away, prior to surgery for
  7. Serotonin Toxicity vs. Serotonin Discontinuation Syndrome: I have had very severe chronic serotonin toxicity. Neuralgia and neuropathy developed over a 4 years period to include the entire right side of my body. Level 8-10 pain daily for 12 weeks before anyone figured it out. Given injectable IMITREX to" help" -- wrong, made it worse, could have killed me! The toxicity started wrecking my ANS: sweats, chills, loosing 1/2 - 2 lbs daily for months, high fevers, low fevers, high blood pressure, migraines, vertigo, bowel issues, at points inability to walk or voluntarily move my body. Basica
  8. I started tapering from Prozac, 40 mg and Elavil 40 mg in Oct. 2015. I did not know if I could do it. One of my motivations was 3 years of chronic pelvic pain which started while I was on medication. Then all through 2016 I got sick. I spent 2016 in bed, mostly too tired to do very much and the withdrawal from the drugs was one of mostly forgetting to take the medications as I felt sick and had pains and distress, malaise, flu like symptoms In Nov. 2015 I got very dizzy. In Jan. 2016 I noticed that I had electric zaps up and down my spine and inner trembling. I became so weak in August o
  9. Hi, I came off of luvox (fluvoxamine) almost cold turkey in August 2013. I was on it for 4 years at a dose of 150mg. Earlier also I had tried to very slowly (over the period of a year) come off it but it gave me peripheral neuropathy and TMJ once I was off it completely. I went back on it last year because I felt my OCD symptoms have increased. Now again I have quit it but almost cold turkey (on August 1st, 2013). It has been 3.5 months now that I am off it. I thought that my withdrawals lasted for about three weeks of quitting it and that I was successfully able to get rid of them. But
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy